# SDR QXEA2016120100775

- Difficulty date: November 21, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 17,591 hours, 18,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561104SP
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB MID CABIN SEAT TRACK 19 FROM FS 229.50 TO FS 571.50, RBL 40 CORRODED BEYOND LIMITS. RT OB MID CABIN SEAT TRACK 19 REMOVED IAW SRM 51-42-05, 51-42-45, 51-40-15-51-41-15. NEW SEAT RAIL 19 PN 85361561-104SP DRILLED USING TEMPLATE IAW SRM 51-40-07. NEW RT OB MID CABIN SEAT TRACK 19 PN 85361561-104SP INSTALLED FROM FS 229.50 TO FS 571.50 RBL 40 IAW SRM 51-40-15, 51-42-05 AND 51-42-45.
